# SDR USAABB00042

- Difficulty date: March 22, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 873100251REV12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FOUND L1 AND R1 DOOR EXIT IDENTIFIERS INOPERATIVE.  MAINTENANCE REPLACED BOTH EXIT IDENTIFIER ASSEMBLIES.  (M)
